# SDR DALA2016061004506

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONG 28 LT AND SPLICE FROM BS Y=927 TO Y=1037 AT AFT CARGO COMPARTMENT  C2, SM, ZONE 180, CARD 5. CORROSION ON LONG 28 LT FROM BS Y=927 TO BS 1037 AT AFT CARGO COMPARTMENT WAS REMOVED IAW SRM 51-10-04, PAR. 26, 21, AND 15.  MEASURE: ORIGINAL THICKNESS IS 0.170" AND MINIMUM REMAINING IS 0.161"  THEREFORE WITHIN LIMITS IAW SRM 53-20-05 AND 53-00-00, FIG. 103.  SPLICE WAS REPLACED IAW SRM 53-00-05.  REPAIR 2 EQUIPMENT: OLYMPUS 38 DL PLUS EXP DATE 27OCT16. TRANSDUCER SONOPEN V260RM.
